# SDR LR7A9803

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Propeller: Hamstd 54H60117
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 PROP LOW OIL LIGHT FEATHERED IN FLIGHT.  REMOVED PROPELLER, HUB RESEALED BY PACIFIC PROPELLER, REINSTALLED AND TESTED PER HN6101.
